RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 23, Number 12  


Ordinary Differential Equations
Reduction of a linear system to block-triangular form
B. F. Bylov
2027
Two-sided estimates for solutions of systems of linear differential equations
M. I. Gil'
2031
Asymptotic integration of the variational system of a multidimensional relaxation cycle. II
A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov
2036
A frequency criterion for the existence of limit cycles of dynamical systems with a cylindrical phase space
G. A. Leonov
2047
Strictly positive Lyapunov functionals for linear systems with aftereffect
G. N. Mil'shtein
2051
Prolongation of the loss of stability in the case of dynamic bifurcations. I
A. I. Neishtadt
2060
On a theorem of Kneser
V. V. Filippov
2068
A method for constructing systems of nonlinear differential equations of arbitrary order with moving polar singular points
A. I. Yablonskii, A. F. Korzyuk
2074

Partial Differential Equations
Spectral theory of a problem on normal oscillations of an ideal compressible fluid in a rotating rigid container
A. Garadzhaev
2080
Stabilization of solutions of dissipative hyperbolic equations with almost periodic coefficients
A. N. Kochubei
2087
An inequality of Harnack type for the solutions of degenerate parabolic equations with discontinuous coefficients
I. T. Mamedov, N. A. Mikhailova
2094
A problem of hydrodynamics with a free boundary
A. G. Perevozchikov
2108

Numerical methods and equations in finite differences
Sliding states in difference systems with variable structure
V. A. Gustomesov
2115
Additive schemes for the modeling of three-dimensional equations of heat conduction in cylindrical and spherical coordinates
I. A. Nicolaev, A. I. Sukhinov
2122
Difference schemes of the method of “Dirichlet particles”, which preserve the one-dimensionality of gas dynamic flows in Cartesian, cylindrical and spherical coordinates
A. V. Solov'ev, E. V. Solov'eva, V. F. Tishkin, A. P. Favorski, M. Yu. Shashkov
2133
On the approximate solution of integral equations of convolution type
N. Ya. Tikhonenko, E. P. Tsymbalyuk
2147

Short Communications
On a multicriteria problem of the control of motion
V. A. Vyazgin
2153
A boundary value problem that admits discontinuous solutions
V. P. Gavrin, G. I. Kabak
2154
The second method of Lyapunov in problems of the control of motion
S. A. Grishin
2157
On the existence of $O$-curves of systems of ordinary differential equations asymptotically equal to a given curve
J. Diblik
2159
On the asymptotic stability of a class of nonautonomous systems
A. O. Ignatyev
2161
On the theory of stabilization of linear periodic control systems
V. N. Laptinskii
2163
Some necessary conditions for optimality for a class of systems with distributed parameters
K. B. Mansimov
2164
On the eigenvalues of the Schrödinger equation
O. Ya. Savchenko
2168
The Cauchy problem for a linear singular operator equation of Sobolev type
G. A. Sviridyuk
2168
Coefficient conditions for the center in the sense of Dulac of a differential system with a zero characteristic root and homogeneous nonlinearities
K. S. Sibirskii
2171
Generic properties of characteristic vectors
H. D. Hoang, Ton Quoc Bin
2173
Application of asymmetric schemes on triangular grids for the solution of the heat equation
A. A. Chernikov
2175
On the solvability of the generalized Riemann boundary value problem for analytic functions
V. G. Cherednichenko, G. V. Verevkina
2179
Moving singularities of a system of equations of motion of a rigid body with a fixed point
A. I. Yablonskii, S. A. Myzgaeva
2181

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2183
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019